First of all, a big thanks to all of you who have called (those who know me in real life), and those who have written here.
I have not been home for about a week now, so I have not had the chance to catch up. But on Wednesday Ricki was finely taken off the sedation and intubation. What followed was her experiencing (after 12 days of narcotics)withdrawal symptoms (diarrhea, shakes, agitation).
Yesterday she sat up for several hours, but still had withdrawal symptoms.
Today, FINALLY, she is feeling MUCH better . Her withdrawal symptoms are slight (they are gradually giving her reduced doses of a narcotic substitute). In addition, she is back to her normal self: eating, talking, asking questions, bitching, and complaining. She is walking small distances, although her strength is still very compromised.
May she have continued progress and a רפואה שלמה בקרוב!
Thank G-d - i was thinking about you often.
How did this happen? Do people with DS have weakened immune systems?
Wonderful, wonderful news!!! Praying her home!
B"H, and I hope you're taking care of yourself. This must be awfully stressful. I know, having spent time with a couple of my kids.
I am so glad to hear that she is getting better.
wonderful! she should keep healthy!
I've been thinking of you both. I'm so glad to hear the good news. Baruch Hashem. May she have a complete recovery. Wishing you all the best.
My gratitude to Hashem is added to all of the other comments -- and I echo Batya's reminder to take care of yourself. To paraphrase the country song: "If Mama ain't functional, the whole family falls apart."
Ariela, people with Down syndrome DO have weakened immune systems, and they also have relatively narrow air passageways (although that is usually more of a problem with younger children; as they get older the passageways are wider...).
so glad to hear!!! i kept checking on your blog to see how ricki and you were doing... was getting worried...
BH! What a wonderful news! May she fully recover very, very soon.
Post a Comment